# SDR UALA2012010300049

- Difficulty date: December 28, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,910 hours, 14,267 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Relay
- Condition: Failed
- Location: Rt Ac Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIR NOISE IS VERY LOUD.  CHECKED FLIGHT DECK NOISE LEVEL PER SERVICE TIP 21- 22-00 PAGE 902 STEP 7.  NOISE LEVEL INDICATED A GREATER THAN 3DB CHANGE WHEN RT RECIRCULATION FAN WAS SELECTED.   FOUND THE RIGHT PACK STUCK IN HIGH FLOW.  REPLACED CONTROL VALVE CARD M864, NO HELP.  REPLACED RELAY K416, CHECKED OKAY.
